# SDR AALA20170109034

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,522 hours, 38,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: 0948
- Condition: Detached
- Location: L2 Door
- Part time: 63,686 hours, 27,208 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE DETACHED AND ON FLOOR.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED SLIDE IAW AM 25-62-00. OPERATIONAL CHECK GOOD.
